A note on the intersection properties of subsets of integers

R. L. Graham, M. Simonovits, V. T. Sós

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)106-110
Number of pages5
JournalJournal of Combinatorial Theory, Series A
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1980

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this